The Annals of Mathematical Statistics

Simplified Estimation from Censored Normal Samples

W. J. Dixon

Full-text: Open access

Abstract

Estimators of mean and standard deviation for censored normal samples which are based on linear systematic statistics and which use simple coefficients are almost as efficient as estimators using the best possible coefficients. Estimators are given for samples of size $N \leqq 20$ for censoring at one extreme and for several types of censoring at both extremes.

Article information

Source
Ann. Math. Statist., Volume 31, Number 2 (1960), 385-391.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705900

Digital Object Identifier
doi:10.1214/aoms/1177705900

Mathematical Reviews number (MathSciNet)
MR119358

Zentralblatt MATH identifier
0093.15802

JSTOR
links.jstor.org

Citation

Dixon, W. J. Simplified Estimation from Censored Normal Samples. Ann. Math. Statist. 31 (1960), no. 2, 385--391. doi:10.1214/aoms/1177705900. https://projecteuclid.org/euclid.aoms/1177705900


Export citation